Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 2017  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2015 | Volume:  19 | Issue Number:  4 | Page:  458-461

CASE REPORT

The periosteum eversion technique for coverage of denuded root surface
Singh Awadhesh Kumar, Kiran Preeti

Number of times this article was viewed 5617
Number of times this article has been printed  from the site 472
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal